On the convergence of quadratic variation for compound fractional Poisson processes

Scalas, Enrico and Viles, Noèlia (2012) On the convergence of quadratic variation for compound fractional Poisson processes. Fractional Calculus and Applied Analysis, 15 (2). pp. 314-331. ISSN 1311-0454

Full text not available from this repository.

Abstract

The relationship between quadratic variation for compound renewal processes and M-Wright functions is discussed. The convergence of quadratic variation is investigated both as a random variable (for given t) and as a stochastic process.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Enrico Scalas
Date Deposited: 24 Sep 2014 06:02
Last Modified: 24 Sep 2014 06:02
URI: http://sro.sussex.ac.uk/id/eprint/50239
📧 Request an update